Share:


On numerical methods for one problem of mixed type

    S. Sytova Affiliation

Abstract

This article is devoted to further investigation of numerical methods for one differential problem of mixed type. We consider a two‐dimensional first‐order differential equation with one complex‐valued and one real constant coefficients. So, we have an elliptic problem with respect to the first argument and a hyperbolic problem with respect to the second one. The equations of such type are generalized transfer equations. Firstly, the correctness of the problem stated is discussed. Secondly, possible difference scheme of the multicomponent modification of the alternating direction method is proposed. Its stability and convergence is investigated. Results of numerical experiments on modelling of nonlinear regime of surface volume free electron laser are analyzed.


Vieno mišruas tipo uždavinio skaitinis sprendimas


Santrauka


Straipsnyje tiriami mišraus tipo uždaviniu sprendimo algoritmai. Nagrinejama dvimate pirmosios eiles diferencialine lygtis, kurios vienas koeflciantas yra kompleksine funkcija, o kitas ‐ realaus tipo skaičius. Taigi uždavinys yra elipsinio tipo vieno kintamojo atžvilgiu ir hiperbolinio tipo kito kintamojo atžvilgiu. Ištirtas baigtiniu skirtumu schemu stabilumas ir konvergavimas. Schemos realizavimui naudojamas dagiakomponentinis iteracinis metodas, ištirtas jo stabilumas. Pateikti matematinio modeliavimo rezultatai.


First Published online: 14 Oct 2010

Keyword : -

How to Cite
Sytova, S. (2001). On numerical methods for one problem of mixed type. Mathematical Modelling and Analysis, 6(2), 321-326. https://doi.org/10.3846/13926292.2001.9637171
Published in Issue
Dec 15, 2001
Abstract Views
207
PDF Downloads
131